Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 53, NWS Melbourne, FL

June 6, 2022Orange County, Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 6, 2022, 3:40 PM EDT for Orange County, Seminole County, Florida. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2022, 3:40 PM EDT (19:40 UTC)
Expired
Jun 6, 2022, 4:30 PM EDT
In force
50 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 80 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 3:49 PM EDTHAIL 13 Wnw Oviedo, FLTRAINED SPORTTER REPORT VIA TWITTER OF DIME TO QUARTER SIZE HAIL NEAR KELLY GREEN ST AND N PINE AVE IN OVIDEO. TIME ESTIMATED VIA RADAR.
Jun 6, 3:50 PM EDTHAIL 1.252 S Winter Springs, FLSECOND PUBLIC REPORT VIA TWITTER WITH PICTURE OF HALF DOLLAR SIZE HAIL NEAR RED BUG LAKE RD AND TUSKAWILLA RD IN WINTER SPRINGS
Jun 6, 3:52 PM EDTHAIL 0.752 Wnw Oviedo, FLPUBLIC REPORT VIA TWITTER OF PEA TO DIME SIZE HAIL NEAR 426 AND 419 IN OVIDEO.
Jun 6, 3:55 PM EDTHAIL 1.252 S Winter Springs, FLPUBLIC REPORT VIA TWITTER OF HALF DOLLAR SIZE HAIL WITH PICTURE NEAR RED BUG LAKE RD AND TUSKAWILLA RD IN WINTER SPRINGS.
Jun 6, 4:05 PM EDTTSTM WND DMG1 Wsw Chuluota, FLHAM RADIO RELAYED REPORT FROM SEMINOLE COUNTY EM OF DOWNED POWERLINES ON CR-419 IN CHULUOTA. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1333 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

814 
WUUS52 KMLB 061940
SVRMLB
FLC095-117-062030-
/O.NEW.KMLB.SV.W.0053.220606T1940Z-220606T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
340 PM EDT Mon Jun 6 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southeastern Seminole County in east central Florida...
  Central Orange County in east central Florida...

* Until 430 PM EDT.

* At 340 PM EDT, a severe thunderstorm was located over Lake Jessup,
  moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Sanford, Oviedo, Winter Springs, Casselberry and Longwood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2880 8120 2879 8120 2880 8118 2878 8118
      2879 8116 2872 8104 2871 8104 2869 8102
      2868 8102 2866 8101 2863 8101 2862 8099
      2846 8119 2869 8134
TIME...MOT...LOC 1940Z 317DEG 14KT 2870 8122 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Haley
2 follow-up statements
336 
WWUS52 KMLB 061958
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
358 PM EDT Mon Jun 6 2022

FLC095-117-062030-
/O.CON.KMLB.SV.W.0053.000000T0000Z-220606T2030Z/
Seminole FL-Orange FL-
358 PM EDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN SEMINOLE AND CENTRAL ORANGE COUNTIES...

At 358 PM EDT, a severe thunderstorm was located over Oviedo, moving
southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated. At 350 PM nickel sized hail was reported 
         via social media near the intersection of Tuscawilla Rd and 
         Trotwood Blvd in Winter Springs.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oviedo, Winter Springs, Wedgefield, Avalon Park and Bithlo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2872 8104 2871 8104 2869 8102 2868 8102
      2866 8101 2863 8101 2862 8099 2846 8119
      2864 8131 2878 8114
TIME...MOT...LOC 1958Z 314DEG 11KT 2866 8117 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Haley
823 
WWUS52 KMLB 062021
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
421 PM EDT Mon Jun 6 2022

FLC095-117-062031-
/O.EXP.KMLB.SV.W.0053.000000T0000Z-220606T2030Z/
Seminole FL-Orange FL-
421 PM EDT Mon Jun 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEMINOLE AND
CENTRAL ORANGE COUNTIES WILL EXPIRE AT 430 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2872 8104 2871 8104 2869 8102 2868 8102
      2866 8101 2863 8101 2862 8099 2846 8119
      2864 8131 2878 8114
TIME...MOT...LOC 2021Z 315DEG 24KT 2857 8108 

$$

Haley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:45 PM EDT, 55 minutes earlier.

Area forecast discussion, Jun 6, 2:45 PM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
245 PM EDT Mon Jun 6 2022

.DISCUSSION...

...A Few Strong To Severe Storms Possible This Afternoon...

Rest of Today-Tonight...Slow and erratic motion has been observed
from convection so far this afternoon, with propagation along
boundaries also varying. High (50-70%) coverage of showers and
storms is expected to continue through the afternoon today,
eventually drifting towards the coast into the evening hours. A
few strong to marginally severe storms will be possible,
especially along the sea breeze collision over the interior in the
next couple of hours. The 15Z XMR sounding revealed MU CAPE
values of around 4000J/kg, DCAPE around 1100J/kg, and bulk shear
of 50kts. All of this, along with upper level support from a
passing trough and forcing of the sea breeze will make storms this
afternoon capable of wind gusts to around 50-60mph. 500mb
temperatures around -8 to -10C will also support quarter size
hail. Locally heavy rainfall, exacerbated by slower storm
motions, may lead to minor street and poor drainage flooding,
especially in areas of training storms or places that have
received heavy rainfall over the past few days.

After the sea breeze collision, activity is expected to drift back
towards the east coast into this evening. However, showers and
storms should diminish by around midnight, with dry conditions
prevailing through the remainder of the overnight. Morning lows
near-normal, in the lower 70s.

Tuesday...A slightly drier airmass will prevail on Tuesday, as a
lower-amplitude upper trough passes north of the local area. Thus,
expecting slightly less coverage of afternoon showers and storms,
with PoPs generally 30-40%, though up to 50-55% across southern
Osceola and Okeechobee Counties. The Volusia Coast looks to remain
even drier, at around 20%. In addition to lower coverage,
decreased upper level support will lead to more general afternoon
thunderstorms, though gusty winds of 40-50mph and small hail will
remain possible. Light winds expected in the morning hours,
before the afternoon sea breeze develops, increasing winds to
around 10mph. Temperatures remaining above normal, in the lower
90s, though urban areas of Orlando could reach up to 95.

Wed-Sun (previous)...A weak frontal boundary settles into the
deep South and stalls north of our area, suppressing the Atlc
ridge axis across the Florida Straits. This will produce a SW to W
flow turning onshore each afternoon in a sea breeze. Temperatures
will remain above normal reaching the mid 90s interior, lower 90s
Volusia coast and near 90 Cape south. There will be sufficient
moisture to produce scattered aftn/eve storms with climatological
30 to 50 percent PoPs, except only 20 Percent coastal Volusia Wed-
Thu. Then a more uniform 40-60 PoP expected across the area Fri-
Sun as moisture increases and W/SW steering flow brings the
diurnal convection back to the east coast.

&&

.AVIATION...
Thunderstorms have developed this afternoon with some impacting the
terminals and causing MVFR to brief LIFR conditions. Activity will
continue thru at least 00z with a few strong to severe storms
possible, capable of 40-50 kt gusts and hail. TEMPO groups were
included to address afternoon storms. Activity will dissipate this
evening, leaving behind VFR conditions and light, variable winds.

&&

.MARINE...
Rest of Today-Tonight...Showers and storms across the interior
this afternoon are expected to drift back towards the coast this
evening. Mariners over both inland lakes and the Atlantic waters
should monitor the progress of convective activity, as stronger
storms will be capable of wind gusts in excess of 34kts and hail.
Chances are expected to diminish through late tonight, though
showers and storms will remain possible well offshore of Martin
County through the overnight hours. Onshore flow around 10-12kts
this afternoon behind the sea breeze will become 5-10kts and veer
offshore through daybreak. Seas 2-4ft, with up to 5ft possible in
the Gulf Stream.

Tue-Wed (modified previous)...Weak pressure gradient Tue-Wed will
produce a light offshore (W/SW) flow in the mornings then turn
onshore with the sea breeze near the coast in the afternoons at
10-12 knots. Seas 2-3 FT nearshore and up to 4 FT offshore and 5ft
in the Gulf Stream on Tuesday, mainly in a NE swell. Lower
coverage of storms expected.

Thu-Fri (previous)...Atlc ridge axis to the south and a weak
frontal boundary pushing into the deep South will produce a little
more of an offshore (W/SW) flow. A sea breeze will still develop
each afternoon near the coast but there will be a better chance
for storms over land to push offshore across the intracoastal and
Atlc waters. Seas 2-3 FT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  90  73  92 /  20  20  10  30
MCO  72  95  74  95 /  30  50  20  40
MLB  73  89  73  90 /  20  40  10  40
VRB  71  90  71  90 /  30  40  20  50
LEE  72  93  74  93 /  30  40  20  30
SFB  72  93  74  94 /  20  40  20  30
ORL  74  95  76  95 /  30  50  20  40
FPR  70  90  71  90 /  40  40  20  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

FORECAST...Leahy
RADAR/DSS...Sedlock
AVIATION...Schaper
Hazardous weather outlook, Jun 6, 9:56 AM EDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
956 AM EDT Mon Jun 6 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-062000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
956 AM EDT Mon Jun 6 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered lightning storms will develop this afternoon along
collisions between the sea breeze, as well as outflow from
previous storms. Wind gusts up to 50 to 60mph, quarter size hail,
frequent lightning strikes, and locally heavy rainfall will be
possible. Storms are expected to begin across the interior,
drifting towards the coast into the evening hours. The greatest
chance for strong to severe storms will be across Lake, Orange,
Osceola, and Okeechobee counties this afternoon and evening.

.FLOOD IMPACT...
Periods of locally heavy rain will have the potential to produce
minor flooding of streets and poor drainage areas, especially
across locations which recently received persistent heavy rainfall
or experience training storms.

.RIP CURRENT IMPACT...
There is a Moderate Risk of rip currents at area beaches. Persons
should swim at a guarded beach and never enter the water alone.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered storms are forecast this afternoon and early evening.
Any storms which develop will be capable of producing gusts in
excess of 35 knots or greater over the larger inland lakes and
the east central Florida Atlantic waters.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A Moderate risk of rip currents will continue at all east central
Florida beaches the next several days. Scattered daily afternoon
thunderstorms are in the forecast for the upcoming week, the
strongest of which will remain capable of gusty winds, lightning
strikes, and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Leahy/Fehling

In the hours before

Local storm report, Jun 6, 2:12 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
212 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     6 ENE SHARPES           28.46N  80.67W
06/06/2022  M41 MPH          BREVARD            FL   OTHER FEDERAL

            USSF TOWER 803 MEASURED A WIND GUST OF 36KT/41MPH FROM
            SOUTHEAST.

&&

EVENT NUMBER MLB2200252

HALEY
Special weather statement, Jun 6, 2:23 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Melbourne FL
223 PM EDT Mon Jun 6 2022

FLZ141-061915-
Coastal Volusia FL-
223 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northern Volusia
County through 315 PM EDT...

At 223 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ormond Beach, moving north at 5 to 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ormond-By-the-Sea and Ormond Beach Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2943 8107 2931 8100 2928 8115 2941 8116
      2942 8114 2943 8111 2942 8111
TIME...MOT...LOC 1823Z 201DEG 9KT 2929 8117

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Sedlock
Special weather statement, Jun 6, 2:34 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
234 PM EDT Mon Jun 6 2022

FLZ041-046-141-247-347-061915-
Coastal Volusia FL-Seminole FL-Inland Volusia FL-
Mainland Northern Brevard FL-Inland Northern Brevard FL-
234 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of eastern Seminole,
northwestern Brevard and southeastern Volusia Counties through 315 PM
EDT...

At 233 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Helen. This storm was nearly stationary. Additional strong
storms were developing near Lake Ashby and near Lake Harney and
Geneva.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deltona, Port Orange, Titusville, Oviedo and DeLand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning will occur with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2880 8083 2879 8084 2878 8082 2866 8078
      2865 8078 2865 8079 2864 8079 2863 8078
      2863 8081 2861 8117 2907 8126 2909 8093
TIME...MOT...LOC 1833Z 243DEG 2KT 2898 8114

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Sedlock
Special weather statement, Jun 6, 2:45 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Melbourne FL
245 PM EDT Mon Jun 6 2022

FLZ041-061915-
Inland Volusia FL-
245 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of central Volusia
County through 315 PM EDT...

At 245 PM EDT, Doppler radar was tracking a strong thunderstorm over
DeLand, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deltona, DeLand, Orange City, Lake Helen and DeLeon Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2889 8134 2908 8137 2923 8128 2908 8107
      2907 8126 2891 8123
TIME...MOT...LOC 1845Z 268DEG 11KT 2903 8129

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Sedlock
Special weather statement, Jun 6, 3:20 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Melbourne FL
320 PM EDT Mon Jun 6 2022

FLZ041-141-247-347-447-062000-
Coastal Volusia FL-Northern Brevard Barrier Islands FL-
Inland Volusia FL-Mainland Northern Brevard FL-
Inland Northern Brevard FL-
320 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northwestern Brevard
and southeastern Volusia Counties through 400 PM EDT...

At 319 PM EDT, Doppler radar was tracking a strong thunderstorm near
Maytown, or near Scottsmoor, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Oak Hill, Haulover Canal, Mims, Scottsmoor and Maytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2865 8101 2866 8101 2868 8102 2870 8102
      2883 8103 2889 8075 2873 8064 2872 8064
TIME...MOT...LOC 1919Z 259DEG 14KT 2877 8093

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sedlock
Special weather statement, Jun 6, 3:31 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Melbourne FL
331 PM EDT Mon Jun 6 2022

FLZ041-045-046-062015-
Orange FL-Seminole FL-Inland Volusia FL-
331 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of Seminole, central
Orange and south central Volusia Counties through 415 PM EDT...

At 331 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Jessup, moving east at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deltona, Sanford, Altamonte Springs, Oviedo and Winter Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2860 8101 2860 8141 2885 8139 2887 8137
      2889 8137 2889 8135 2892 8136 2892 8135
      2894 8135 2897 8103
TIME...MOT...LOC 1931Z 269DEG 7KT 2878 8121

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sedlock

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:41 PM EDTSpecial Weather StatementMLBFlagler49 min
Jun 6, 1:54 PM EDTSpecial Weather StatementMLBBrevard51 min
Jun 6, 1:58 PM EDTSpecial Weather StatementMLBVolusia32 min
Jun 6, 2:01 PM EDTSevere Thunderstorm WarningMLBLake, Volusia29 min
Jun 6, 2:03 PM EDTSevere Thunderstorm WarningMLBVolusia42 min
Jun 6, 2:06 PM EDTSpecial Marine WarningMLB54 min
Jun 6, 2:23 PM EDTSpecial Weather StatementMLBFlagler52 min
Jun 6, 2:26 PM EDTAreal Flood AdvisoryMLBBrevard3 hr
Jun 6, 2:34 PM EDTSpecial Weather StatementMLBSeminole, Volusia41 min
Jun 6, 2:45 PM EDTSpecial Weather StatementMLBVolusia30 min
Jun 6, 2:50 PM EDTAreal Flood AdvisoryMLBVolusia115 min
Jun 6, 3:20 PM EDTSpecial Weather StatementMLBSeminole40 min
Jun 6, 3:24 PM EDTAreal Flood AdvisoryMLBBrevard96 min
Jun 6, 3:28 PM EDTSpecial Marine WarningMLB92 min
Jun 6, 3:31 PM EDTSpecial Weather StatementMLBSeminole44 min
Jun 6, 3:41 PM EDTSevere Thunderstorm WarningMLBBrevard, Volusia49 min
Jun 6, 3:49 PM EDTAreal Flood AdvisoryMLBBrevard, Volusia116 min
Jun 6, 4:06 PM EDTSpecial Marine WarningMLB84 min
Jun 6, 4:20 PM EDTSpecial Weather StatementMLBOrange40 min
Jun 6, 4:27 PM EDTSevere Thunderstorm WarningMLBBrevard48 min
Jun 6, 4:32 PM EDTSpecial Marine WarningMLB88 min
Jun 6, 4:33 PM EDTSpecial Weather StatementMLBIndian River27 min
Jun 6, 5:00 PM EDTAreal Flood AdvisoryMLBBrevard90 min
Jun 6, 5:08 PM EDTSpecial Weather StatementMLBBrevard37 min
Jun 6, 5:15 PM EDTSpecial Weather StatementMLBIndian River30 min
Jun 6, 5:16 PM EDTSevere Thunderstorm WarningMLBBrevard45 min
Jun 6, 5:24 PM EDTSpecial Marine WarningMLB66 min
Jun 6, 5:56 PM EDTSpecial Marine WarningMLB3 hr
Jun 6, 6:00 PM EDTSpecial Weather StatementMLBSaint Lucie30 min
Jun 6, 6:04 PM EDTSevere Thunderstorm WarningMLBIndian River, Saint Lucie41 min
Jun 6, 6:13 PM EDTTornado WarningMLBSaint Lucie32 min
Jun 6, 6:44 PM EDTSevere Thunderstorm WarningMLBSaint Lucie31 min
Jun 6, 6:46 PM EDTSpecial Marine WarningMLB59 min
Jun 6, 6:50 PM EDTTornado WarningMLBSaint Lucie25 min
Jun 6, 7:15 PM EDTSevere Thunderstorm WarningMLBSaint Lucie30 min
Jun 6, 7:38 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie112 min
Jun 6, 7:46 PM EDTSpecial Weather StatementMLBMartin59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.